# SDR SWIA200921501

- Difficulty date: April 16, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 28,694 hours, 41,846 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Stuck
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6118 - CABIN PRESSURIZATION ERRATIC, TWO OXYGEN MASK PANELS OPENED DURING FLIGHT.  REPLACED ELECTRO PNEUMATIC OUTFLOW VALVE AND ELECTRONIC CONTROLLER.
